Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#9517] of Eric Sharpe

Papers Published

  1. Eric Sharpe, D-Branes, Derived Categories, and Grothendieck Groups, Nucl. Phys. B561 (1999) 433-450 [hep-th/9902116]
    (last updated on 1999/12/20)

    In this paper we describe how Grothendieck groups of coherent sheaves and locally free sheaves can be used to describe type II D-branes, in the case that all D-branes are wrapped on complex varieties and all connections are holomorphic. Our proposal is in the same spirit as recent discussions of K-theory and D-branes; within the restricted class mentioned, Grothendieck groups encode a choice of connection on each D-brane world-volume, in addition to information about the C^\infty bundles. We also point out that derived categories can also be used to give insight into D-brane constructions, and analyze how a Z_2 subset of the T-duality group acting on D-branes on tori can be understood in terms of a Fourier-Mukai transformation.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320